# SDR CALA0001268

- Difficulty date: August 16, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- Aircraft time: 53,128 hours, 29,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN MAIN BAGGAGE BIN DOOR PAN UNDER NR 4 STOP PAD BRACKET AT AFT EDGE OF DOOR.  REPAIRED IAW SRM 52-05, FIGURE 26A AND 50.
